# SDR CA090226001

- Difficulty date: February 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON FINAL APPROACH WHEN GEAR SELECTOR WAS SELECTED DOWN, GEAR DID NOT RESPOND.  RECEIVED A "GEAR DISAGREE" AURAL MESSAGE AND WARNING. AFTER DISCUSSIONS WITH TECH, MADE A RETURN TO DEPARTURE.  WHEN  APPROACHED AIRPORT, MADE AN ALTERNATE GEAR EXTENSION AND THE GEAR INDICATED DOWN AND LOCKED.  LANDING WAS UNEVENTFUL ALLTHOUGH TAXI HAD TO BE MADE BY USING BRAKES AND DIFF THRUST.   ACFT BROUGHT IN HANGAR FOR TROUBLESHOOTING.  ACFT PUT ON JACK AND LANDING GEAR EXTENSION/RETRACTION TESTED.  UNABLE TO DUPLICATE SNAG.  WIRING CHECKED BETWEEN PSEU AND LDG HANDLE AND BETWEEN PSEU AND SELECTOR VALVE, ALL GOOD. LANDING GEAR SELECTOR VALVE ON ORDER. WILL BE REPLACED.
